# SDR AWXA200200080

- Difficulty date: January 21, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 60,165 hours, 49,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 50079452
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-20 CHECK A CRACK WAS FOUND ON L1 DOOR UPPER HINGE CUTOUT AT UPPER CORNER BS 319.5. MAINTENANCE STOP DRILLED THE CRACK AND PERFORMED HFEC INSPECTION TO VERIFY THE CRACK WAS CONTAINED; FABRICATED A REPAIR DOUBLER AND INSTALLED REPAIR IAW B737-300 SRM 52-00-3, PG. 10, AND SRM 51-30-2, PG. 2 & 3.
